# SDR 96ZZZX2406

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8116N
- Make and model: Beech B300
- Aircraft serial: FL58
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 571302
- Condition: Failed
- Location: Hyd Power Pack
- Part time: 1,696 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT COME UP.  JACKED AIRCRAFT, GROUND OPERATION NORMAL.  REPLACED HYDRAULIC POWER PACK MOTOR.  TEAR DOWN OF REMOVED MOTOR FOUND SPLICE USED TO CONNECT THE B-PLUS WIRE COMING FROM THE RF FILTER TO THE SOLID WIRES OF THE MOTORS, WAS NOT THE PROPER TYPE AND ONE OF THE WIRES WAS NOT EVEN IN THE SPLICE CRIMPED AREA.
